# SDR DL76S040185

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 54,243 hours, 26,434 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Dirty
- Location: Galley Chiller
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT ATT REPORTS THAT FIRST CLASS GALLEY CHILLER HAS OVERHEATED.  ALSO REPORTED AN ELECTIRICAL ODOR THAT APPEARED TO ORIGINATE NEAR THE TRASH BIN.  INSPECTED FREEZER ASSY, COULD NOT SMELL ANY ELECTRIC ODOR, FOUND FREEZER FILTER EXTREMELY CLOGGED.  CLEANED FILTER ASSY.  OPERATED FREEZER, ALL GOOD.
